# SDR SWIA202305190014

- Difficulty date: April 21, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 3L @FS280 BULKHEAD FWD- FRAME APPEARS CRACKED (MARKED)     (C-CHECK RO 5/15/2023)    REPAIRED STRINGER 3L @FS280 BULKHEAD FWD- FRAME REF MHIRJ REO 601R-53-11-3862 REV -- DATED 2023-05-02 ALL STEPS SKYCARD 51-900-1003-SKY COMPLIED WITHALL CHECKS GOOD
